In this paper we consider equilibrium problems in vector metric spaces where the function f and the set K are perturbed by the parameters epsilon, eta. We study the stability of the solutions, providing some results in the peculiar framework of generalized monotone functions, first in the particular case where K is fixed, then under both data perturbation. (C) 2003 Elsevier B.V. All rights reserved

Bianchi, M., & Pini, R. (2003). A note on stability for parametric equilibrium problems. OPERATIONS RESEARCH LETTERS, 31(6), 445-450 [10.1016/S0167-6377(03)00051-8].

A note on stability for parametric equilibrium problems

PINI, RITA
2003

Abstract

In this paper we consider equilibrium problems in vector metric spaces where the function f and the set K are perturbed by the parameters epsilon, eta. We study the stability of the solutions, providing some results in the peculiar framework of generalized monotone functions, first in the particular case where K is fixed, then under both data perturbation. (C) 2003 Elsevier B.V. All rights reserved
No
Articolo in rivista - Articolo scientifico
Scientifica
parametric equilibrium problems; regularity of the solution map
English
445
450
6
Bianchi, M., & Pini, R. (2003). A note on stability for parametric equilibrium problems. OPERATIONS RESEARCH LETTERS, 31(6), 445-450 [10.1016/S0167-6377(03)00051-8].
Bianchi, M; Pini, R
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/10281/1940
Citazioni
  • Scopus 64
  • ???jsp.display-item.citation.isi??? 66
Social impact